My vagina felt sore during sex the other day and its been feeling kind of itchy lately, now i started to notice that my discharge has a different texture, like paste. I'm supposing this is a yeats infection. I have an appointment with the gyno but its not for another 3 weeks. Do you think it would be okay to take a yeast infection medication, like Monistat??? It says you shouldn't use it if you've never had a yeat infection before, but I can't wait 3 weeks until my appointment. Also, what are the causes of a yeast infection???
Posts: 26 | From: florida | Registered: Apr 2003
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.